# SDR COMA0560420

- Difficulty date: August 1, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N416CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7450
- Aircraft time: 12,696 hours, 10,258 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 601R751605
- Part serial: 760A
- Condition: Malfunctioned
- Location: Mlg
- Part time: 12,685 hours, 10,245 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4981 - GEAR DISAGREE WARNING.  REPLACED THE MLG RUNAROUND AND BYPASS VALVE.
